# SDR DL72K992663

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651592526
- Condition: Cracked
- Location: Bs 440 - 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE WAS BADLY DAMAGED BY GROUND EQUIPMENT RESULTING IN DENTING AND CRACKING OF THE FS 440 & FS 460 FRAMES BETWEEN STRINGERS 22R & 26R.  THE DAMAGED SECTIONS OF FRAMES WERE CUT OUT AND NEW SECTIONS INSTALLED WITH NEW FORMED      SHEET ALUMINUM SPLICES PER ER/A 368848-14, REV B.
